# SDR IXXA07SMN148S

- Difficulty date: April 21, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 86,484 hours, 35,828 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S1616757
- Condition: Cracked
- Location: Bs 1766-1794
- Part time: 86,484 hours, 35,828 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND FUSELAGE TAIL SECTION LONGERON 17 RIGHT HAND, WITH A CRACK AT STATION 1766.000 TO STATION 1794.000.  REMOVED CRACKED LONGERON.  CLEANED, TREATED AND PRIMED AREA.  INSTALLED NEW LONGERON IAW DC8 SRM 53-5-1 PAGE 22 FIGURE 7 SHEET 1 ITEM "B", DC8 SRM 53-1-0 PAGE 1, DC8 SRM 51-1-20D, DC8 SRM 51-1-8B, DC8 SRM 51-2-0 PAGE 39 FIGURE 50 SHEET 37, DC8 SRM 51-1-21, AND DC8 SRM 51-3-1.
